# SDR UPS08851645

- Difficulty date: December 31, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1973
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAILCONE LOWER NAV LIGHT CUTOUT HAS POPPED RIVET, CORROSION AND BARE METAL ON FRAME.  REPAIRED TAILCONE FRAME AND DOUBLER AT STA 1973 IAW EA 008-5310-01-A1280 AND RAA DC8-53-20677.
